# SDR KBM2006F00226

- Difficulty date: July 3, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: KW9
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORN, UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
